NUROMOL Double Action Pain Relief Tablets
The only clinically proven pain relief to contain paracetamol 500mg and ibuprofen 200mg.
This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
Nuromol tablets provide stronger and longer lasting pain relief than paracetamol alone and is especially suitable for pain that requires stronger analgesia.
Provides temporary relief from:
- Back pain
- Migraine and Tension headache
- Period pain
- Dental pain
- Rheumatic pain
- Muscular pain
- Non-serious arthritic pain
- Cold & flu symptoms
Nutra-Life Ester-C 1000mg and Bioflavonoids are a high potency vitamin C tablet that will not trigger hyper acidity and is friendly on your stomach.
Benefits of Nutra-Life Ester-C and Bioflavonoids:
- High strength buffered vitamin C.
- May provide full 24-hour immune support.
- It is combined with citrus bioflavonoids which may help to enhance its synergistic performance.
- May promote wound healing.
- May help protect against free radical damage.
- May help maintain capillary health.
Kyolic® Aged Garlic Extract™ High Potency Formula 112 is made from organically grown garlic cloves, naturally aged in controlled conditions for up to 20 months. During this unique ageing process, odour-causing compounds found in raw garlic are converted into stable, odourless, water-soluble Sulphur-containing antioxidant compounds.
Nutra-Life Kyolic High Potency Capsules are beneficial for:
- Supporting immunity.
- Provides heart health, circulation, immunity and antioxidant benefits.
- Strengthening resistance to infection.
- Helping to reduce symptoms of respiratory tract infections, the common cold, influenza and sinusitis.
- Helping to reduce symptoms of chest infections.
- Helping to reduce symptoms of throat, ear, sinus, and cold sore infections.
- Support healthy muscle & nervous system function
- The prevention of Magnesium deficiency when dietary intake is inadequate
- Maintaining normal cardiovascular system health
Omron Standard Blood Pressure Monitor (HEM-7121) is a convenient and compact blood pressure monitor. It gives precise and accurate blood pressure readings for correct results. Plus it provides user-friendly features with its hassle-free operation. Gives users a comfortable experience while measuring their blood pressure.
- One Touch Use: Operates with a simple, single touch.
- 30 Reading Memory: Allows you to review 30 reading memory.
- Irregular Heartbeat Indicator: Warns you of abnormal heartbeat reading.
- Hypertension Indicator: Warns you if readings reach hypertensive levels.
- Cuff Wrapping Guide: Indicates if the cuff is placed properly.
- Body Movement Indicator: Indicates if motion is detected while measuring.
- Enhanced Intellisense System.
- Small, compact feature.
- Soft Cuff: Size is 22cm - 42cm, fits medium to large.
- Added with AC adapter (optional).
Otrivin Measured Dose Decongestant Nasal Spray provides fast, effective relief from a blocked or runny nose caused by a cold, flu, sinusitis, hayfever and other allergic rhinitis conditions.
Otrivin is long lasting, keeping your nose unblocked for up to 10 hours, so that you can breathe easy throughout the day or during the night to help give you a restful night's sleep.
Has targeted action - works where it's needed most, directly at the site of congestion in the nose.
Otrivin Plus is an advanced spray that combines two active ingredients in the one unique formula. It acts fast providing relief for both a blocked and a running nose associated with the common cold.
Targeted action - works where it's needed most, to relieve congestion in the nose and to control the drip.